MathSciNet Relay Station
MathSciNet bibliographic data
MR1066887 (91e:62006) 62-06
Statistical inference in elliptically contoured and related distributions. Edited by Kai Tai Fang and T. W. Anderson. Allerton Press, New York, 1990. viii+498 pp. ISBN: 0-89864-048-2
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement